# SDR CALA9801747

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70542
- Make and model: Doug DC-9-32
- Aircraft serial: 47535
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO AREAS OF DELAMINATION ON UPPER SURFACE OF LT ELEVATOR CONTROL TAB BETWEEN THIRD AND OUTBOARD HINGES.  THE DELAMINATED AREAS WERE TRIMMED OUT AND FILLER AND DOUBLER WERE INSTALLED IAW SRM 51-70-2.
